Can steroid cream cause acid reflux

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Can steroid cream cause acid reflux

can steroid cream cause acid reflux

Media:

can steroid cream cause acid refluxcan steroid cream cause acid refluxcan steroid cream cause acid refluxcan steroid cream cause acid refluxcan steroid cream cause acid reflux

http://buy-steroids.org